Fexofenadine

Stop Hay Fever Symptoms With Fexofenadine Antihistamine Tablets

Fexofenadine
Images for illustrative purposes only
Price Checker
£17.99
Lowest price guarantee Includes FREE private prescription
Get started now
Free shipping on all orders over £50

Receive it:
Order within:

  • MHRA-approved medication From our UK registered pharmacy
  • Join over 1.3 million customers Excellent rated customer service
  • Private and confidential Discreet packaging and payment
  • Discreet next day delivery Quickly & discreetly packaged
Fexofenadine is a fast effective treatment for hay fever symptoms.

Pollen forecast

Pollen Level Loading

Get advanced warning of the hay fever season with our pollen count forecaster.

View forecast

Fexofenadine Product Information

Fexofenadine is a highly effective antihistamine medicine used to treat the symptoms of seasonal allergic rhinitis, commonly known as hay fever. Sufferers of hay fever often exhibit symptoms including a runny nose, sneezing and red, itchy, and watering eyes.

Fexofenadine contains the active ingredient fexofenadine hydrochloride, which blocks histamine H1 receptors in the body to prevent or reduce the symptoms caused by the release of histamines in response to an allergic reaction.

Histamines act as neurotransmitters and are released in the inflammatory response during an allergic reaction, causing a chain reaction that results in allergy symptoms.

Fexofenadine 120 mg and Fexofenadine 180 mg both last for up to 24 hours when taken as recommended. For continued hay fever symptom relief, it is recommended to take Fexofenadine daily following consultation with your doctor or pharmacist.

If you do miss a daily dose of Fexofenadine, do not compensate for the missed dose and take an extra dose (known as double dosing). Simply continue with your usual dosage schedule recommended by your doctor or pharmacist.

Fexofenadine tablets are to be taken with water once daily before a meal. Fexofenadine can be taken as a one-off dose for relief from occasional hay fever symptoms.

For chronic, persisting symptoms, and/or in anticipation of a high pollen count or increased exposure to a particular allergen, you may be advised by your doctor or pharmacist to take Fexofenadine on a daily basis for an extended period of time.

Fexofenadine can also be taken alongside other non-prescription hay fever treatments such as nasal sprays and topical skin creams if necessary.

For patients over the age of 18 and above, take one tablet of either 120 mg or 180 mg of Fexofenadine, depending on the dosage by your pharmacist or doctor.

Following consultation and guidance with your doctor or pharmacist, you may take Fexofenadine daily to treat chronic hay fever symptoms or on an ‘as needed’ basis if symptoms are infrequent.

Fexofenadine usually starts to work within an hour of taking the dose, providing relief for up to 24 hours.

For patients aged 18 and above, the recommended dose is one tablet of either Fexofenadine 120 mg or 180 mg per day. It is recommended to consult a pharmacist or doctor to determine which dosage is best for you.

Following consultation and guidance with your doctor or pharmacist, you may need to take Fexofenadine daily to treat chronic hay fever symptoms or on an ‘as needed’ basis if symptoms are infrequent.

Fexofenadine is highly effective at relieving common hay fever symptoms, provided that the individual taking it adheres to the recommended dosage based on the severity of their symptoms and their response to antihistamine medication.

Both Fexofenadine 120 mg and 180 mg are clinically proven to be effective at relieving hay fever symptoms, however, Fexofenadine 180 mg may be more suitable for those whose symptoms are more severe. Always consult your doctor or a pharmacist to determine the best dosage for you.

Fexofenadine begins to work for most patients within an hour of taking a dose. Some patients may even experience symptom relief in less than 30 minutes.

Taking an increased dose of Fexofenadine is not advised and will not make the medication work any quicker. It is important to follow the user leaflet information guidance and advice given by your doctor or pharmacist.

Fexofenadine FAQs

You can take one tablet of Fexofenadine per day. The treatments start to relieve hay fever symptoms within an hour and the effect lasts for up to 24 hours. Do not take more than one tablet in 24 hours. Fexofenadine can be taken on a regular basis to stop hay fever symptoms during high-pollen seasons.

To get the best results, it is recommended to take Fexofenadine at around the same time every day, preferably before a meal with a glass of water. You can set up a daily reminder to take one to minimise the risk of forgetting to take Fexofenadine.

If you do forget to take Fexofenadine, take a dose as soon as you remember and try to stick to the new intake time. Do not take 2 doses to make up for a forgotten one.

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Common side effects (may affect up to 1 in 10 people):

  • Headache
  • Drowsiness
  • Feeling sick (nausea)
  • Dizziness

Uncommon side effects (may affect up to 1 in 100 people):

  • Tiredness
  • Sleepiness

Fexofenadine is a non-drowsy antihistamine and therefore has a lower chance of causing side effects such as sleepiness and drowsiness compared to other antihistamines. However, some individuals taking Fexofenadine might still experience slight side effects such as feeling drowsy - it is recommended to consult with a healthcare professional for alternative treatments in case the side effects persist.

Telfast is the branded name for generic Fexofenadine. Telfast and Fexofenadine are medically equivalent: they both contain the same amount of the active ingredient fexofenadine hydrochloride. The main difference is that the generic Fexofenadine version is cheaper than the branded version, Telfast.

Fexofenadine Overview

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Common side effects (may affect up to 1 in 10 people):

  • headache
  • drowsiness
  • feeling sick (nausea)
  • dizziness

Uncommon side effects (may affect up to 1 in 100 people):

  • tiredness
  • sleepiness

 Information Leaflet

Always read the patient information leaflet before commencing treatment.

Important: We advise you to always read the patient information leaflet inside the medication box, as the generic medication may not always entirely match the patient information leaflet listed. Please contact us if you have any questions.

Fexofenadine Product Information

Fexofenadine is a highly effective antihistamine medicine used to treat the symptoms of seasonal allergic rhinitis, commonly known as hay fever. Sufferers of hay fever often exhibit symptoms including a runny nose, sneezing and red, itchy, and watering eyes.

Fexofenadine contains the active ingredient fexofenadine hydrochloride, which blocks histamine H1 receptors in the body to prevent or reduce the symptoms caused by the release of histamines in response to an allergic reaction.

Histamines act as neurotransmitters and are released in the inflammatory response during an allergic reaction, causing a chain reaction that results in allergy symptoms.

Fexofenadine 120 mg and Fexofenadine 180 mg both last for up to 24 hours when taken as recommended. For continued hay fever symptom relief, it is recommended to take Fexofenadine daily following consultation with your doctor or pharmacist.

If you do miss a daily dose of Fexofenadine, do not compensate for the missed dose and take an extra dose (known as double dosing). Simply continue with your usual dosage schedule recommended by your doctor or pharmacist.

Fexofenadine tablets are to be taken with water once daily before a meal. Fexofenadine can be taken as a one-off dose for relief from occasional hay fever symptoms.

For chronic, persisting symptoms, and/or in anticipation of a high pollen count or increased exposure to a particular allergen, you may be advised by your doctor or pharmacist to take Fexofenadine on a daily basis for an extended period of time.

Fexofenadine can also be taken alongside other non-prescription hay fever treatments such as nasal sprays and topical skin creams if necessary.

For patients over the age of 18 and above, take one tablet of either 120 mg or 180 mg of Fexofenadine, depending on the dosage by your pharmacist or doctor.

Following consultation and guidance with your doctor or pharmacist, you may take Fexofenadine daily to treat chronic hay fever symptoms or on an ‘as needed’ basis if symptoms are infrequent.

Fexofenadine usually starts to work within an hour of taking the dose, providing relief for up to 24 hours.

For patients aged 18 and above, the recommended dose is one tablet of either Fexofenadine 120 mg or 180 mg per day. It is recommended to consult a pharmacist or doctor to determine which dosage is best for you.

Following consultation and guidance with your doctor or pharmacist, you may need to take Fexofenadine daily to treat chronic hay fever symptoms or on an ‘as needed’ basis if symptoms are infrequent.

Fexofenadine is highly effective at relieving common hay fever symptoms, provided that the individual taking it adheres to the recommended dosage based on the severity of their symptoms and their response to antihistamine medication.

Both Fexofenadine 120 mg and 180 mg are clinically proven to be effective at relieving hay fever symptoms, however, Fexofenadine 180 mg may be more suitable for those whose symptoms are more severe. Always consult your doctor or a pharmacist to determine the best dosage for you.

Fexofenadine begins to work for most patients within an hour of taking a dose. Some patients may even experience symptom relief in less than 30 minutes.

Taking an increased dose of Fexofenadine is not advised and will not make the medication work any quicker. It is important to follow the user leaflet information guidance and advice given by your doctor or pharmacist.

Fexofenadine FAQs

You can take one tablet of Fexofenadine per day. The treatments start to relieve hay fever symptoms within an hour and the effect lasts for up to 24 hours. Do not take more than one tablet in 24 hours. Fexofenadine can be taken on a regular basis to stop hay fever symptoms during high-pollen seasons.

To get the best results, it is recommended to take Fexofenadine at around the same time every day, preferably before a meal with a glass of water. You can set up a daily reminder to take one to minimise the risk of forgetting to take Fexofenadine.

If you do forget to take Fexofenadine, take a dose as soon as you remember and try to stick to the new intake time. Do not take 2 doses to make up for a forgotten one.

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Common side effects (may affect up to 1 in 10 people):

  • Headache
  • Drowsiness
  • Feeling sick (nausea)
  • Dizziness

Uncommon side effects (may affect up to 1 in 100 people):

  • Tiredness
  • Sleepiness

Fexofenadine is a non-drowsy antihistamine and therefore has a lower chance of causing side effects such as sleepiness and drowsiness compared to other antihistamines. However, some individuals taking Fexofenadine might still experience slight side effects such as feeling drowsy - it is recommended to consult with a healthcare professional for alternative treatments in case the side effects persist.

Telfast is the branded name for generic Fexofenadine. Telfast and Fexofenadine are medically equivalent: they both contain the same amount of the active ingredient fexofenadine hydrochloride. The main difference is that the generic Fexofenadine version is cheaper than the branded version, Telfast.

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Common side effects (may affect up to 1 in 10 people):

  • headache
  • drowsiness
  • feeling sick (nausea)
  • dizziness

Uncommon side effects (may affect up to 1 in 100 people):

  • tiredness
  • sleepiness

 Information Leaflet

Always read the patient information leaflet before commencing treatment.

Important: We advise you to always read the patient information leaflet inside the medication box, as the generic medication may not always entirely match the patient information leaflet listed. Please contact us if you have any questions.

Written and reviewed by our qualified team

GPhC Number: 2088658

Carolina Goncalves

Authored by:

Carolina Goncalves
Superintendent
Pharmacist

GPhC Number: 2225869

Rehma Gill

Reviewed by:

Rehma Gill
Pharmacy
Manager

Find out more about our team of medical content authors and how we ensure the accuracy of our content with our content guidelines.

Content last updated: 28 Mar 2024

Fexofenadine Reviews

9.8/ 10
5
576
4
56
3
5
2
1
1
2
Truspilot logo
Google logo
Feefo logo

Based on 640 independent customer reviews taken by Feefo (see all Feefo Reviews), Google
and Trustpilot (see all Trustpilot Reviews).

Reviewed on Trustpilot
"Very easy to use the website and…"

Product Review:

Working as it was meant to

Service Review:

Very easy to use the website and exceptionally quick delivery


Reviewed on Trustpilot
"Really easy to order from"

Product Review:

It really helps my allergies

Service Review:

Really easy to order from, and items came very quick. Thank you


Reviewed on Feefo
"Banish hay fever"

Product Review:

Great hay-fever product and excellent service. Highly recommend this company.

Service Review:

Brilliant service no more needs saying.


Reviewed on Feefo
"Great service"

Product Review:

Fast and efficient service as ever

Service Review:

Fast and efficient service as ever.


Reviewed on Feefo

Product Review:

Prompt service. Recommended.

Service Review:

Prompt service. Recommended.


Reviewed on Feefo
"Fabulous service prompt despatch"

Product Review:

Cannot believe how promptly these came!

Fabulous service as always

Service Review:

Outstanding


Reviewed on Feefo
"Great service"

Product Review:

Exactly what I ordered

Service Review:

Received really quickly, great service


Reviewed on Feefo

Product Review:

Very fast delivery. very good seller!


Reviewed on Trustpilot
"Simple and trustworthy"

Product Review:

If its a placebo its a good placebo. Because it works.

Service Review:

Simple and trustworthy


Reviewed on Feefo

Product Review:

Excellent service and fadt delivery as always


Discreet service

With our discreet packaging you can order in confidence.

We never use our brand name on bills, delivery papers or your bank statement.

All our packages are completely plain, without any details of what’s inside or who has sent it.

Estimated delivery

Signed For 1st Class

£2.90 - Friday 24 May

Collect from your Post Office

£3.95 - Friday 24 May

Special Delivery 1pm Guaranteed

£5.95 - Friday 24 May by 1pm

Special Delivery 9am Guaranteed

£13.95 - Friday 24 May by 9am

Same Day Delivery

from £4.95 - Thursday 23 May

How does it work?

How it works - Consultation

Online consultation

Complete a short questionnaire to check your eligibility for treatment

Refer a friend step 1

Choose a treatment

Select the treatment or medication you need from leading brands

How it works - Delivery

Express delivery

Medication is dispensed and delivered to your home or work

Related articles

Whether you suffer from allergic rhinitis seasonally or all year round, here’s your comprehensive guide to effectively managing hay fever symptoms.
Could a different health condition be amplifying your asthma symptoms? We explore what other medical conditions tend to aggravate asthma, and what you can do about it.